RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 3, Pages 339–349 (Mi tmf4630)  

This article is cited in 13 scientific papers (total in 13 papers)

Second quantization and pseudodifferential operators

A. Yu. Khrennikov


Abstract: A theory of distributions on an infinite-dimensional phase space is proposed. Infinite-dimensional pseudodifferential operators are introduced on the basis of this theory.

Full text: PDF file (1208 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:3, 223–230

Bibliographic databases:

Received: 12.09.1984
Revised: 17.04.1985

Citation: A. Yu. Khrennikov, “Second quantization and pseudodifferential operators”, TMF, 66:3 (1986), 339–349; Theoret. and Math. Phys., 66:3 (1986), 223–230

Citation in format AMSBIB
\Bibitem{Khr86}
\by A.~Yu.~Khrennikov
\paper Second quantization and pseudodifferential operators
\jour TMF
\yr 1986
\vol 66
\issue 3
\pages 339--349
\mathnet{http://mi.mathnet.ru/tmf4630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847430}
\zmath{https://zbmath.org/?q=an:0622.35082}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 3
\pages 223--230
\crossref{https://doi.org/10.1007/BF01018218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E586400001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4630
  • http://mi.mathnet.ru/eng/tmf/v66/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    5. A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, Theoret. and Math. Phys., 80:2 (1989), 829–838  mathnet  crossref  mathscinet  isi
    6. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    7. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    9. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. S. A. Albeverio, A. Yu. Khrennikov, R. Cianci, “A representation of quantum field Hamiltonian in a $p$-adic Hilbert space”, Theoret. and Math. Phys., 112:3 (1997), 1081–1096  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. Yu. Khrennikov, H. Petersson, “A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces”, Izv. Math., 65:2 (2001), 403–424  mathnet  crossref  crossref  mathscinet  zmath  elib
    13. Khrennikov A., “The Present Situation in Quantum Theory and Its Merging With General Relativity”, Found. Phys., 47:8, SI (2017), 1077–1099  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:342
    Full text:137
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019